[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Volume 6, Issue 1 (8-2012) ::
JSS 2012, 6(1): 55-67 Back to browse issues page
Numerical Comparison of Some Phi-divergence Measures for Generalized Farlie Gumbel Morgenstern Copulas
Samane Khosravi , Mohammad Amini * , Gholamreza Mohtashami Borzadaran
Abstract:   (13766 Views)
This paper explores the optimal criterion for comparison of some Phi-divergence measures. The dependence for generalized Farlie Gumbel Morgenstern family of copulas is numerically calculated and it has been shown that the Hellinger measure is the optimal criterion for measuring the divergence from independence.
Keywords: Phi-divergence Measure, Generalized Farlie Gumbel Morgenstern Copulas
Full-Text [PDF 463 kb]   (3391 Downloads)    
Type of Study: Research | Subject: Probabilty and Applications
Received: 2012/04/3 | Accepted: 2013/08/4 | Published: 2013/08/4
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khosravi S, Amini M, Mohtashami Borzadaran G. Numerical Comparison of Some Phi-divergence Measures for Generalized Farlie Gumbel Morgenstern Copulas. JSS 2012; 6 (1) :55-67
URL: http://jss.irstat.ir/article-1-111-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 6, Issue 1 (8-2012) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.07 seconds with 43 queries by YEKTAWEB 4700